Volume 7, Issue 2 (11-2012)                   IJMSI 2012, 7(2): 17-34 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Anvariyeh S M, Mirvakili S. Canonical (m,n)−ary hypermodules over Krasner (m,n)−ary hyperrings. IJMSI. 2012; 7 (2) :17-34
URL: http://ijmsi.ir/article-1-351-en.html
Abstract:  

The aim of this research work is to define and characterize a new class of n-ary multialgebra that may be called canonical (m, n)&minus hypermodules. These are a generalization of canonical n-ary hypergroups, that is a generalization of hypermodules in the sense of canonical and a subclasses of (m, n)&minusary hypermodules. In addition, three isomorphism theorems of module theory and canonical hypermodule theory are derived in the context of canonical (m, n)-hypermodules.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb